just had oral surgery and was presribed peniclln vk 500mg and now I am constantly urinated. I also take amlodipine 10 mg,atorvastatin 40mg and pecocet 10/325. Is this drug cocktail making me pee contantly ?
Springs; yes yes that atorvastatin is known to cause problems with bladder such as dark urine, hard too pee, or no control of bladder and excess peeing problems you should talk to your doctor on monday. Sorry I have to type in caps due to my eyes and chemotherapy. If you have any problems let me know. Chuck1957
- Penicillin VK Drug Information
- Percocet Drug Information
- Amlodipine Drug Information
- Atorvastatin Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 May 2010 • 1 answer
Posted 29 May 2011 • 1 answer
Posted 6 Nov 2014 • 1 answer
Posted 28 Nov 2016 • 1 answer
I recently had oral surgery for my impacted tooth too exposed and a text to my braces. They cut out?
Posted 7 Mar 2017 • 0 answers